MathSciNet Relay Station
MathSciNet bibliographic data
MR1327034 54C40 (20K20 20K45)
Ohta, Haruto Chains of strongly non-reflexive dual groups of integer-valued continuous functions. Proc. Amer. Math. Soc. 124 (1996), no. 3, 961–967.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement